# SDR C77A2019080700002

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,519 hours, 19,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON-CONDITION REPAIR OF CORROSION OR OTHER DAMAGE TO THE CENTER FUSELAGE I RH INBOARD SEAT TRACK P/N 170-67861-( ). THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY DIRECT REPLACEMENT OF THE AFFECTED PART IN ACCORDANCE WITH DRAWINGS LISTED IN TABLE 1, WHICH  ARE APPROVED AS PART OF THE TYPE DESIGN, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THE EO IS RESTORING STRENGTH. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH A NEW PART PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION.
